CSN Login
Members Online: 5

cont. problems after treatment

deeand3js
Posts: 2
Joined: Apr 2002

After having a radical hystorectomy, chemo and radiation treatment, (last treatment was May 21, 2001)I still continue to have diaherria and have to go to the bathroom continuously (I almost feel like I'm pregnant again, to bad I know that's impossible), is anyone else having or had this problem?

hopeless31
Posts: 4
Joined: Apr 2002

yes i am haviong the same problems as you.

tasunke's picture
tasunke
Posts: 8
Joined: Apr 2002

That sounds terrible. I just got back from surgery to repair stuff and I am feeling ok. Are you still incontact with your doc regularly??? what are they saying and what do they tell you to do to maintaining control?

tasunke's picture
tasunke
Posts: 8
Joined: Apr 2002

I had an illiostomy and later a bowel resection. This was a result of radiation damage. My doc prescribes a powder called Cholestyramine that acts as a "bile salts binder" I have to take it once a day in juice, but it has stopped the runs... You may have some intestinal damage too. Ask your oncologist or internist...they should be able to help you (oh, an added advantage it a major lowering of cholesterol in the body-I have only lost about 20 lbs, but I went from a size 22 to a size 14 as a result)

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network